# SDR VNAA202504140018

- Difficulty date: March 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690360058
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME BTW FS785.15 AT RH AFT EMERGENCY DOOR.   WEAR ON FRAME BTW FS785.15 AT RH AFT EMERGENCY DOOR WAS BLENDED PER CRJ 900 SRM 51-12-00-001-001-A01 AND EVALUATED WITHIN LIMITS PER REO 690-53-41-524 REV. - -.
